# SDR WX0A2015061972672

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,536 hours, 39,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT APPROX 10000 FT HEAVY SMOKE SMELL PERMEATED CABIN & COCKPIT, FWD & AFT CABIN.  ATTENDANTS SMELLED BURNING SMELL, SULFUR IN NATURE.  SMELL DISSIPATED ON APPROACH, NOTE GND CREW REPORTED BURNT SMELL UPON OPENING FWD CARGO BIN.  PAXS IN ROW 23 SMELLED BURNING SMELL.  FOUND LT ACM LEAKING OIL.  R & R BOTH LT & RT PACK SOCKS IAW AMM 21-20-02.  DEFERRED LT PACK IAW MEL 21-01 SIT 1 DMI 17176 CAT C PLACARD INSTALLED.  M PROCEDURE COMPLIED WITH.
